# SDR FDEA200903030830

- Difficulty date: March 3, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Crossbeam
- Part number: A53510216205
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEFORMATION ON CROSSBEAM FROM KRUEGER FLAP STRUCTURE REPAIR PERFORMED BY REPLACEMENT OF PART IAW. SRM 51-72-10.
